# SDR DALA2023112209651

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAME AT STA Y=674.000 RH OF 1.500 IN (REF. CARD 5310-01436-01D). SUMMARY OF NRC 00188: FRAME TAB OF THE OVERWING FRAME AT STA Y=674.000 RH WAS REPLACED PER B717-200 SRM 51-41-05-0G AND B717-200 SRM 51-41-02-0G; TOGETHER WITH THE AMDS 5310-01436-03B AND AMDS 5310-01436-01D. ASSOCIATED AA 5310-01436 ADDED FOR AC 9570. (LP #0076534)
